MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; MPACT DM ACETABULAR SHELL Ø50

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; MPACT DM ACETABULAR SHELL Ø50
Model Number 01.32.150MB
Medical Device Problem Codes Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2026: lot 2510045: (b)(4) items manufactured and released on 29-oct-2025.Expiration date: 2030-oct-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available, no definitive root cause can be established for the reported pain and cup migration.The patient¿s non-adherence to the scheduled post-operative follow-up may have contributed to delayed identification and management of the cup movement; however, the cause of the event remains unknown.The device history record review did not indicate any potentially related manufacturing issue.
 
Event or Problem Description
The patient had pain that was due to a cup that had moved and the cause is unknown.The patient did not adhere to the follow-up appointment schedule after primary surgery.The surgeon revised the mpact dm d 50 cup to a mpact dm d 54 cup, revised the hc d 28/dme liner to a hc d 28/dmg liner, and revised the 28mm biolox head to a same size head.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY SHELLS
Common Device Name
MPACT DM ACETABULAR SHELL Ø50
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25297697
Report Number3005180920-2026-00518
Device Sequence Number15782607
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.150MB
Device Lot Number2510045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite